# SDR QXEA2011092300855

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 644.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 644.5 FLANGES STR 30P TO 32P ARE CORRODED.  REMOVED CORROSION IAW RD 8/4-53-2344, FOUND TO BE WITHIN LIMITS OF RD 8/4-53-2344. TREATED, PRIMED, PAINTED AND APPLIED CIC FLANGE IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND RD 8/4-53-2344.
